# SDR DALA2015041002738

- Difficulty date: March 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 38,078 hours, 33,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Condition: Bent
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL DEPRESSOR IS BENT, RT FORWARD SERVICE DOOR FUSELAGE CUTOUT, AFT UPPER CORNER.  ACCOMPLISHED PERMANENT REPAIR IAW ERA 534438-14, REV O.  LP 1897337.
